ติดตาม
Muhammad Arif
Muhammad Arif
Department of Mathematics, Abdul Wali Khan University Mardan, Pakistan
ยืนยันอีเมลแล้วที่ awkum.edu.pk
ชื่อ
อ้างโดย
อ้างโดย
ปี
An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function
L Shi, HM Srivastava, M Arif, S Hussain, H Khan
Symmetry 11 (5), 598, 2019
882019
Application of Laplace–Adomian decomposition method for the analytical solution of third-order dispersive fractional partial differential equations
R Shah, H Khan, M Arif, P Kumam
Entropy 21 (4), 335, 2019
862019
Hankel determinant of order three for familiar subsets of analytic functions related with sine function
M Arif, M Raza, H Tang, S Hussain, H Khan
Open Mathematics 17 (1), 1615-1630, 2019
792019
A new approach to fuzzy TOPSIS method based on entropy measure under spherical fuzzy information
O Barukab, S Abdullah, S Ashraf, M Arif, SA Khan
Entropy 21 (12), 1231, 2019
782019
Application of exponential jensen picture fuzzy divergence measure in multi-criteria group decision making
S Zeng, S Asharf, M Arif, S Abdullah
Mathematics 7 (2), 191, 2019
762019
On k-uniformly close-to-convex functions of complex order
KI Noor, M Arif, W Ul-Haq
Applied Mathematics and Computation 215 (2), 629-635, 2009
712009
Transmission model of hepatitis B virus with the migration effect
MA Khan, S Islam, M Arif, Z ul Haq
BioMed research international 2013 (1), 150681, 2013
702013
Levenberg–Marquardt method for solving systems of absolute value equations
J Iqbal, A Iqbal, M Arif
Journal of Computational and Applied Mathematics 282, 134-138, 2015
682015
Analytical solutions of fractional-order heat and wave equations by the natural transform decomposition method
H Khan, R Shah, P Kumam, M Arif
Entropy 21 (6), 597, 2019
672019
Laplace decomposition for solving nonlinear system of fractional order partial differential equations
H Khan, R Shah, P Kumam, D Baleanu, M Arif
Advances in Difference Equations 2020, 1-18, 2020
612020
Some applications of a q-analogue of the Ruscheweyh type operator for multivalent functions
M. Arif, H. M. Srivastava, S. Umar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
592019
Hankel determinant problem of a subclass of analytic functions
M Arif, KI Noor, M Raza
Journal of Inequalities and Applications 2012, 1-7, 2012
562012
Laplace adomian decomposition method for multi dimensional time fractional model of Navier-Stokes equation
S Mahmood, R Shah, H Khan, M Arif
Symmetry 11 (2), 149, 2019
552019
MHD thin film flows of a third grade fluid on a vertical belt with slip boundary conditions
T Gul, RA Shah, S Islam, M Arif
Journal of applied mathematics 2013, 2013
542013
Analytical solutions of fractional-order diffusion equations by natural transform decomposition method
R Shah, H Khan, S Mustafa, P Kumam, M Arif
Entropy 21 (6), 557, 2019
522019
A semi-analytical method to solve family of Kuramoto–Sivashinsky equations
R Shah, H Khan, D Baleanu, P Kumam, M Arif
Journal of Taibah University for Science 14 (1), 402-411, 2020
512020
Starlikness associated with cosine hyperbolic function
A Alotaibi, M Arif, MA Alghamdi, S Hussain
Mathematics 8 (7), 1118, 2020
502020
A Study of Multivalent q-starlike Functions Connected with Circular Domain
L Shi, Q Khan, G Srivastava, JL Liu, M Arif
Mathematics 7 (8), 670, 2019
492019
Natural transform decomposition method for solving fractional-order partial differential equations with proportional delay
R Shah, H Khan, P Kumam, M Arif, D Baleanu
Mathematics 7 (6), 532, 2019
492019
A subfamily of univalent functions associated with q-analogue of Noor integral operator
M. Arif, M. Haq, J. L. Liu
Journal of Function Spaces 2018 (Article ID 3818915,), 5 pages., 2018
49*2018
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20